Skip to Content

I am taking propranolol s/r capsules 80mg daily for migraines, can these effect your contentration?

Responses (3)

Rajive Goel 24 Jul 2010

Yes they are side effects that you may experience:

Dizziness
Lightheadedness
Drowsiness
Tiredness
Unusual dreams

Which could lead to loss in concentration, as your body adjusts to the medication.

If any of these effects persist or worsen, please seek medical attention from the doctor/pharmacist who prescribed the med.

Symptoms of a serious allergic reaction include: rash, itching, swelling, severe dizziness, trouble breathing, if you notice other effects, contact your doctor/pharmacist, please. Hope the info helps?

butterfly01 24 Jul 2010

i have been taking this medication for a number of years now, and my concentration and ability to remember conversations which have only taken place are getting worse

Rajive Goel 24 Jul 2010

I would seek medical attention & request for an alternate, as Propranolol is a prescription drug used to control high blood pressure, relieve symptoms of angina, and treat other conditions related to the heart and blood vessels. By decreasing heart rate, blood pressure, and the heart's workload, this medication reduces the risks that accompany long-term hypertension.

Rajive Goel 24 Jul 2010

Usually memory loss is also related to high BP meds, I do get this effects at times, I am on 3 different high BP meds & have total black outs at times - complete memory loss.

Anonymous 24 Jul 2010

No, it does not.

Take care

Anonymous 25 Jul 2010

No,
but high blood pressure could I believe.
When you get over excided, then calm down. you may feel tired

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions